Article (Scientific journals)
On Galois Representations of Weight One
Wiese, Gabor
2014In Documenta Mathematica, 19, p. 689-707
Peer Reviewed verified by ORBi
 

Files


Full Text
Published-paper-Documenta.pdf
Publisher postprint (261.84 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Mathematics - Number Theory; primary 11F80; secondary 11F33; 11F25
Abstract :
[en] A two-dimensional Galois representation into the Hecke algebra of Katz modular forms of weight one over a finite field of characteristic p is constructed and is shown to be unramified at p in most cases.
Disciplines :
Mathematics
Author, co-author :
Wiese, Gabor  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
On Galois Representations of Weight One
Publication date :
2014
Journal title :
Documenta Mathematica
ISSN :
1431-0643
Publisher :
Deutsche Mathematiker Vereinigung, Bielefeld, Germany
Volume :
19
Pages :
689-707
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 15 December 2013

Statistics


Number of views
64 (7 by Unilu)
Number of downloads
62 (4 by Unilu)

Scopus citations®
 
9
Scopus citations®
without self-citations
8

Bibliography


Similar publications



Contact ORBilu